# SDR SIMA20140326012

- Difficulty date: March 26, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 30,816 hours, 26,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS AFT LIGHT IS OUT.  REPOSITIONED LAMP IAW AMM 33-50-10, LIGHT ILLUMINATES, OPS CHECKED GOOD.
